Binary Sequence Pairs of Period pm-1 with Optimal Three-Level Correlation

Lianfei LUO  Wenping MA  Feifei ZHAO  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E101-A   No.8   pp.1263-1266
Publication Date: 2018/08/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E101.A.1263
Type of Manuscript: LETTER
Category: Information Theory
binary sequence pair,  polynomial,  cross-correlation,  optimal three-level correlation,  

Full Text: PDF(240.3KB)>>
Buy this Article

Let Fpm be the field of pm elements where p is an odd prime. In this letter, binary sequence pairs of period N=pm-1 are presented, where sequences are generated from the polynomial x2-c for any c ∈ Fpm{0}. The cross-correlation values of sequence pairs are completely determined, our results show that those binary sequence pairs have optimal three-level correlation.